Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/130382
Title: Solving Becker's assortative assignments and extensions
Author: Martínez de Albéniz, F. Javier
Rafels, Carles
Ybern, Neus
Keywords: Teoria de jocs
Teoria de conjunts
Lògica matemàtica
Game theory
Set theory
Mathematical logic
Issue Date: Jan-2019
Publisher: Elsevier
Abstract: We analyze assortative assignment games, introduced in Becker (1973) and Eriksson et al. (2000). We study the extreme core points and show an easy way to compute them. We find a natural solution for these games. It coincides with several well-known point solutions, the median stable utility solution (Schwarz and Yenmez, 2011) and the nucleolus (Schmeidler, 1969). We also analyze the behavior of the Shapley value. We finish with some extensions, where some hypotheses are relaxed.
Note: Versió postprint del document publicat a: https://doi.org/10.1016/j.geb.2018.09.005
It is part of: Games and Economic Behavior, 2019, vol. 113, num. January, p. 248-261
URI: http://hdl.handle.net/2445/130382
Related resource: https://doi.org/10.1016/j.geb.2018.09.005
ISSN: 0899-8256
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
683365.pdf351.13 kBAdobe PDFView/Open    Request a copy


Embargat   Document embargat fins el 31-1-2022


This item is licensed under a Creative Commons License Creative Commons